UNIGE document Scientific Article
previous document  unige:12428  next document
add to browser collection

Not Every Uniform Tree Covers Ramanujan Graphs

Lubotzky, Alexander
Published in Journal of Combinatorial Theory - Series B. 1998, vol. 74, no. 2, p. 202 - 212
Abstract The notion of Ramanujan graph has been extended to not necessarily regular graphs by Y. Greenberg. We construct infinite trees with infinitely many finite quotients, none of which is Ramanujan. We give a sufficient condition for a finite graph to be covered by such a tree.
Keywords Ramanujan graphCovering treeSpectral radiusMini- mal graph
Stable URL https://archive-ouverte.unige.ch/unige:12428
Full text

182 hits

0 download


Deposited on : 2010-11-12

Export document
Format :
Citation style :